RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 10, Issue 1  

Geometry of Integrable Models


Preface
3
Symmetry constraints for real dispersionless Veselov–Novikov equation
L. V. Bogdanov, B. G. Konopelchenko, A. Moro
5
Null Lagrangians for nematic elastomers
R. Vitolo, G. Saccomandi
17
On construction of symmetries from integrals of hyperbolic partial differential systems
D. K. Demskoi, S. Ya. Startsev
29
Decompositions of the loop algebra over $\mathrm{so}(4)$ and integrable models of the chiral equation type
O. V. Efimovskaya, V. V. Sokolov
39
Electromagnetic waves that admit translations along the null vector
A. S. Ivanova
49
Methods of geometry of differential equations in analysis of integrable models of field theory
A. V. Kiselev
57
Exotic Galileian group in field theory
L. Martina
167
The Boussinesq equation and Miura type transformations
M. V. Pavlov
175
Classes of Maxwell spaces that admit subgroups of the Poincaré group
M. A. Parinov
183
A new hyperbolic equation possessing a zero-curvature representation
M. Pobořil
239
On the classification of conditionally integrable evolution systems in $(1+1)$ dimensions
A. Sergyeyev
243
Finite-type integrable geometric structures
V. A. Yumaguzhin
255
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019